American Journal of Physics · 1973 · 171 citations · 0 references
Natural SciencesMathematicsPhysicsMathematical PhysicsQuantum MechanicsTheoretical PhysicsHilbert Space FormalismOperator TheoryQuantum OperatorsWave FunctionsHilbert Space OperatorsHilbert Space RepresentationsOperatorsQuantum ScatteringQuantum Scattering Theory
Views Icon Views Article contents Figures & tables Video Audio Supplementary Data Peer Review Share Icon Share Twitter Facebook Reddit LinkedIn Tools Icon Tools Reprints and Permissions Cite Icon Cite Search Site Citation Eduard Prugovecki, Yuh Kang Pan; Quantum Mechanics in Hilbert Space. Am. J. Phys. 1 October 1973; 41 (10): 1213–1214. https://doi.org/10.1119/1.1987530 Download citation file: Ris (Zotero) Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search All ContentAmerican Association of Physics TeachersAmerican Journal of Physics Search Advanced Search |Citation Search